# SDR SWIA201437979

- Difficulty date: April 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,136 hours, 22,376 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Corroded
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SUPPORT STRUCTURE FOR WING TO BODY FAIRING IS CORRODED ON CENTER FWD HYDRAULIC ACCESS PANEL LANDING AT FS 847 OUT OF LIMITS.  C-CHECK, R & R AFT SUPPORT STRUCTURE FOR WING TO BODY FAIRING FS 847 FWD HYDRAULIC ACCESS PANEL LANDING IAW SRM.
